# SDR 98ZZZX1205

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ADJUSTMENT/CHECK OF RT NR 2 CARRIAGE FLAP CANOE, FOUND HINGE ASSY CRACKED AT TOP FORWARD TRANSVERSE BEAD.  DRESSED OUT CRACKED AREA (JM/RJ085-97).  C/W FLUORSCENT DYE PENETRANT AND EDDY CURRENT INSPECTIONS.  INSPECTED ENTIRE HINGE ASSY FOR CRACKS, NO DEFECTS EVIDENT.  REPAIRED IAW JM/RJ0850-97.  INSPECTED ALL ATTACHMENTS AND STRUCTURES, FOUND OK IAW BAE 146 MM.
